# SDR AALA202303082576

- Difficulty date: February 26, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Out Of Tolerance
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLES IN AFT PASSENGER CABIN FLOORBEAM LOCATED AT BS 947.5 AND FROM BL 0 TO RBL 4. REPAIRED FLOORBEAM PER EA 342474.
